# SDR DLM88951454

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, HAD LANDING GEAR DOOR OPEN LIGHT.  CYCLED GEAR, DID NOT GO OUT.  RETURNED ATL.  FOUND RIGHT MAIN LDG GEAR DOOR PROX SWITCH MOUNT BRACKET BROKEN.  REPLACED BRACKET, OPERATION NORMAL.
